# SDR HNAA2013052900313

- Difficulty date: May 29, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 51,633 hours, 57,231 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT ROLL CONTROL JAMMED DURING FLARE. CREW WAS ABLE TO OVER POWER JAM DURING ROLLOUT.  INSPECTED ROLL CONTROL SYS AND FOUND AILERON CABLE TENSIONS TO BE LOW. TENSIONED AILERON CABLES TO THE CORRECT TENSION IAW AMM 27-00-00. NO OTHER DEFECTS NOTED.
